Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 306, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Dec 23, 2015, 4:08 AM CST for Franklin County, Arkansas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 23, 2015, 4:08 AM CST (10:08 UTC)
- Expired
- Dec 23, 2015, 4:31 AM CST
- In force
- 23 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Franklin County, AR
The radar
The Western Arkansas radar (KSRX), 46 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1803 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 348 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
424
WUUS54 KTSA 231008
SVRTSA
ARC047-231045-
/O.NEW.KTSA.SV.W.0306.151223T1008Z-151223T1045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
408 AM CST WED DEC 23 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
* UNTIL 445 AM CST
* AT 407 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTH OF SAINT PAUL TO 2 MILES NORTH OF
OZARK TO 4 MILES SOUTHWEST OF BRANCH...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
OZARK... CHARLESTON...
ALTUS... BRANCH...
DENNING... WIEDERKEHR VILLAGE...
CASS... CAULKSVILLE...
TONEY... ALIX...
WATALULA... ETNA...
CRAVENS... REDDING...
LONELM... JETHRO...
BARNES... PARADISE...
TAFT... PETER PENDER...
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 27 AND
42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
3532 9392 3523 9392 3523 9402 3521 9403
3520 9406 3548 9401 3553 9398 3575 9383
3577 9370
TIME...MOT...LOC 1007Z 228DEG 40KT 3575 9374 3552 9384 3525 9398
HAIL...0.75IN
WIND...60MPH
$$1 follow-up statement
069
WWUS54 KTSA 231031
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
431 AM CST WED DEC 23 2015
ARC047-231040-
/O.CAN.KTSA.SV.W.0306.000000T0000Z-151223T1045Z/
FRANKLIN AR-
431 AM CST WED DEC 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
3532 9392 3523 9392 3523 9402 3521 9403
3520 9406 3548 9401 3553 9398 3575 9383
3577 9370
TIME...MOT...LOC 1029Z 228DEG 40KT 3592 9351 3569 9361 3542 9375
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 23, 2:24 AM CST, 1 hour 44 minutes earlier.
Area forecast discussion, Dec 23, 2:24 AM CST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 224 AM CST WED DEC 23 2015 .DISCUSSION... Low level moisture surging north this morning into Southeast Oklahoma with dew-points increasing into the lower 60s with surface based cape approaching 1000 j/kg near the Red River. Wind fields remain strong and therefore an isolated tornado threat will persist across aforementioned area through the early morning hours. In addition, a few storms could produce marginally severe hail/wind. This activity is expected to shift east of the region by mid morning with the severe threat ending. Unseasonably warm weather will continue for the next few days ahead of the much discussed storm system moving out of the desert Southwest into the weekend. A very significant flash flooding/river flooding event appears likely Saturday into Sunday as a potent upper low lifts northeast across Western Texas and approaches the region from the southwest. Widespread 5 to 8 inch rainfall amounts are expected across a large portion of Eastern Oklahoma and Northwest Arkansas which will likely lead to dangerous flooding conditions. One forecasting concern in the coming days will be the exact track of upper low Sunday night into Monday, which will impact the overall threat for any winter weather across far Northeast Oklahoma. GFS is a little faster and further south with low track, suggesting the potential for precipitation to transition to snow north of Interstate 44 late Sunday night into Monday. In comparison, the ECMWF is slower and further north which would indicate all rain. There is no way to know for sure this far out, however and more importantly, there is high confidence of a significant flooding event. Rainfall amounts will continue to be refined in the coming days including trying the pin down the exact location of the heavier rainfall axis. Stay tuned. Upper low will likely move northeast of the region by Monday night with cooler/dry weather into the middle part of next week. && .PRELIMINARY POINT TEMPS/POPS... TUL 64 40 58 35 / 0 0 10 10 FSM 70 42 65 43 / 30 0 10 10 MLC 68 41 61 44 / 0 0 10 10 BVO 60 31 56 27 / 10 0 10 10 FYV 65 36 61 35 / 30 0 10 10 BYV 67 39 61 36 / 40 0 10 10 MKO 66 39 59 37 / 10 0 10 10 MIO 65 37 58 32 / 10 0 10 10 F10 64 41 59 39 / 0 0 10 10 HHW 70 45 66 46 / 10 10 10 10 && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && SHORT TERM...06 LONG TERM....12
Hazardous weather outlook, Dec 22, 9:10 PM CST, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 910 PM CST TUE DEC 22 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231145- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 910 PM CST TUE DEC 22 2015 ...LOW SEVERE STORM POTENTIAL SE OK INTO NW AR LATE TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...AFTER MIDNIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS. ONSET...AFTER MIDNIGHT. DISCUSSION... A LOW RISK FOR A FEW STRONG TO SEVERE STORMS...WITH THE POTENTIAL FOR LARGE HAIL...DAMAGING WINDS AND AN ISOLATED TORNADO...EXISTS LATE TONIGHT ACROSS SOUTHEAST OKLAHOMA INTO WESTERN ARKANSAS. THE MOST FAVORED TIME WINDOW WILL BE BETWEEN MIDNIGHT AND 6 AM WEDNESDAY. AN UPPER LEVEL WAVE WILL INTERACT WITH RETURNING GULF MOISTURE TO PRODUCE SCATTERED STORMS IN A SHEARED ENVIRONMENT FROM THE ARKLATEX NORTH TO THE OZARKS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY...NO HAZARDS. EXTENDED DISCUSSION... SOME LINGERING LOW END STORM POTENTIAL WILL CARRY OVER INTO WEDNESDAY MORNING OVER WESTERN ARKANSAS...HOWEVER THE SEVERE THREAT WILL BE OVER BY THIS TIME. WIDESPREAD HEAVY RAINFALL AND THE POTENTIAL FOR SEVERE STORMS WILL EXIST THIS UPCOMING HOLIDAY WEEKEND. MAJOR FLOODING OF RIVERS AND STREAMS AS WELL AS AREAL FLOODING ARE EXPECTED FROM THIS EVENT. THE LATEST DATA SUGGESTS THAT AREAS ALONG AND SOUTH OF I-44 STAND THE GREATEST CHANCE OF SEEING THE HEAVIEST RAINS...WHICH COULD BE IN THE 4 TO 8 INCH RANGE. THIS WILL BE DUE TO THE INTERACTION BETWEEN A STRONG UPPER LEVEL STORM AND FRONTAL BOUNDARY WITH AN UNSEASONABLY MOIST AIRMASS IN PLACE OVER THE REGION. AN ELEVATED SEVERE STORM RISK WILL EXIST ALONG AND SOUTH OF WHERE THE SURFACE FRONT SETS UP...THE LOCATION OF WHICH CANNOT BE PINPOINTED THIS FAR OUT. HOWEVER...THE LATEST DATA SUGGESTS THAT SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS WILL HAVE THE GREATEST SEVERE STORM POTENTIAL. ALL MODES OF SEVERE WEATHER ARE POSSIBLE. A WINDY WEEKEND IS EXPECTED AS A STRONG LOW PRESSURE DEVELOPS OVER THE REGION. EMERGENCY MANAGEMENT PLANNING STATEMENT... LATEST MODEL DATA CONTINUES TO SHOW THE POTENTIAL FOR HEAVY RAIN AND FLOODING... AS WELL AS SEVERE WEATHER FOR THE UPCOMING HOLIDAY WEEKEND. CONTINUE TO MONITOR AS LATEST FORECASTS AND DETAILS ARE REFINED OVER THE NEXT SEVERAL DAYS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. LACY
In the hours before
Special weather statement, Dec 23, 1:50 AM CST, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
150 AM CST WED DEC 23 2015
OKZ049-070-073>075-230830-
PUSHMATAHA OK-MUSKOGEE OK-PITTSBURG OK-HASKELL OK-LATIMER OK-
150 AM CST WED DEC 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PITTSBURG...
LATIMER...NORTH CENTRAL PUSHMATAHA...SOUTHEASTERN MUSKOGEE AND
WESTERN HASKELL COUNTIES UNTIL 230 AM CST...
AT 149 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES EAST OF BLOCKER TO 3 MILES WEST OF CLAYTON...
AND MOVING NORTHEAST AT 45 MPH.
WINDS TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
WILBURTON... STIGLER...
CLAYTON... QUINTON...
RED OAK... WHITEFIELD...
KINTA... ROBBERS CAVE STATE PARK...
YANUSH... BENGAL...
HIGGINS... ENTERPRISE...
LEQUIRE... DAMON...
BRIARTOWN... BLOCKER...
FEATHERSTON... SARDIS...
LEWISVILLE... PANOLA...
LAT...LON 3450 9543 3510 9558 3545 9511 3494 9499
3486 9500 3485 9506 3480 9506
TIME...MOT...LOC 0749Z 226DEG 39KT 3507 9553 3460 9540Special weather statement, Dec 23, 2:27 AM CST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
227 AM CST WED DEC 23 2015
OKZ049-230915-
PUSHMATAHA OK-
227 AM CST WED DEC 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUSHMATAHA COUNTY
UNTIL 315 AM CST...
AT 227 AM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF CLOUDY...MOVING NORTHEAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
CLOUDY... SOBOL...
CORINNE... HONOBIA...
LAT...LON 3424 9539 3461 9496 3458 9493 3451 9494
3450 9505 3425 9505 3424 9515 3416 9515
3416 9528
TIME...MOT...LOC 0827Z 224DEG 49KT 3425 9522Special weather statement, Dec 23, 2:37 AM CST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
237 AM CST WED DEC 23 2015
ARZ010-019-029-OKZ068-069-072-074-076-230945-
WASHINGTON AR-CRAWFORD AR-SEBASTIAN AR-ADAIR OK-HASKELL OK-
CHEROKEE OK-SEQUOYAH OK-LE FLORE OK-
237 AM CST WED DEC 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SEBASTIAN...WESTERN
CRAWFORD...SOUTHWESTERN WASHINGTON...SEQUOYAH...LE FLORE...
SOUTHEASTERN CHEROKEE...SOUTHERN ADAIR AND EASTERN HASKELL COUNTIES
UNTIL 345 AM CST...
AT 237 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF MARBLE CITY TO 4 MILES EAST OF MC
CURTAIN TO 4 MILES WEST OF OCTAVIA...AND MOVING NORTHEAST AT 55 MPH.
WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH... VAN BUREN...
SALLISAW... POTEAU...
CEDARVILLE... NATURAL DAM...
GREENWOOD... BARLING...
POCOLA... MULDROW...
HEAVENER... ROLAND...
SPIRO... ARKOMA...
PANAMA... MANSFIELD...
WISTER... HACKETT...
HOWE... HARTFORD...
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 7.
INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 299 AND 328.
LAT...LON 3494 9493 3506 9493 3506 9496 3508 9496
3566 9491 3593 9431 3537 9429 3497 9423
3495 9434 3496 9437 3493 9445 3463 9446
3451 9470 3451 9485
TIME...MOT...LOC 0837Z 239DEG 47KT 3563 9485 3513 9489 3454 9478Special weather statement, Dec 23, 2:52 AM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
252 AM CST WED DEC 23 2015
ARZ011-019-020-230930-
CRAWFORD AR-MADISON AR-FRANKLIN AR-
252 AM CST WED DEC 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...NORTHERN
FRANKLIN AND EASTERN CRAWFORD COUNTIES UNTIL 330 AM CST...
AT 252 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR MULBERRY...
MOVING NORTHEAST AT 50 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
ALMA... MULBERRY...
DYER... ST. PAUL...
FERN... CASS...
SAINT PAUL... TONEY...
DUTTON... COMBS...
PLEASANT HILL... CRAVENS...
REDDING... LONELM...
JETHRO... BRASHEARS...
BARNES... PARADISE...
BIDVILLE... PINEY...
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 13 AND
32.
LAT...LON 3577 9370 3570 9370 3540 9402 3542 9408
3544 9408 3545 9414 3549 9423 3593 9381
3577 9364
TIME...MOT...LOC 0852Z 219DEG 44KT 3552 9409Special weather statement, Dec 23, 2:55 AM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
255 AM CST WED DEC 23 2015
OKZ076-230945-
LE FLORE OK-
255 AM CST WED DEC 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LE FLORE COUNTY
UNTIL 345 AM CST...
AT 255 AM CST...A STRONG THUNDERSTORM WAS LOCATED 13 MILES WEST OF
OCTAVIA...MOVING NORTHEAST AT 50 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
HEAVENER... BIG CEDAR...
MUSE... OCTAVIA...
HEAVENER RUNESTONE STATE PARK... HONOBIA...
HODGEN...
LAT...LON 3460 9494 3492 9460 3482 9445 3473 9445
3451 9472 3451 9494
TIME...MOT...LOC 0855Z 218DEG 44KT 3449 9494Special weather statement, Dec 23, 3:14 AM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
314 AM CST WED DEC 23 2015
ARZ001-002-010-011-019-020-029-OKZ072-076-231015-
WASHINGTON AR-CRAWFORD AR-BENTON AR-SEBASTIAN AR-MADISON AR-
CARROLL AR-FRANKLIN AR-SEQUOYAH OK-LE FLORE OK-
314 AM CST WED DEC 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...FRANKLIN...WESTERN
CARROLL...SEBASTIAN...CRAWFORD...BENTON...WASHINGTON...EAST CENTRAL
SEQUOYAH AND NORTHEASTERN LE FLORE COUNTIES UNTIL 415 AM CST...
AT 313 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SPRINGTOWN TO 4 MILES NORTHWEST OF MORGAN
SPRINGS...AND MOVING NORTHEAST AT 65 MPH.
WINDS TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH... FAYETTEVILLE...
SPRINGDALE... ROGERS...
BENTONVILLE... VAN BUREN...
BERRYVILLE... OZARK...
CHARLESTON... HUNTSVILLE...
EUREKA SPRINGS... CEDARVILLE...
MOUNTAINBURG... NATURAL DAM...
BELLA VISTA... GREENWOOD...
LOWELL... FARMINGTON...
ALMA... PEA RIDGE...
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 42.
INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 327 AND 328.
LAT...LON 3577 9359 3576 9370 3538 9371 3537 9375
3542 9380 3531 9381 3532 9392 3523 9392
3523 9403 3514 9403 3514 9414 3510 9414
3506 9425 3497 9424 3493 9445 3467 9448
3630 9446 3650 9427 3650 9357
TIME...MOT...LOC 0913Z 219DEG 57KT 3628 9442 3494 9440The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 2:37 AM CST | Special Weather Statement | TSA | Sebastian | 68 min |
| Dec 23, 2:52 AM CST | Special Weather Statement | TSA | Franklin | 38 min |
| Dec 23, 3:14 AM CST | Special Weather Statement | TSA | Benton, Crawford, Franklin, Madison, Sebastian, Washington | 61 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.